# SDR MALA964964

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED AFT CARGO DOOR SKIN AT FORWARD AND AFT HINGE CUT OUTS, SKIN CHAFED ADN DAMAGED.  COMPLETED REPAIRS BY REMOVING CHAFED AREAS AND INSTALLING REPAIR PATCHES IAW FAC ARP 52-30-9130 DATED 20 JUNE 1991.  (M)
